Iterative Method for the Solution of Linear Equations with Restrictions

Authors

  • T. A. Kucheruk
  • A. Y. Luchka

Abstract

We propose a new approach to the investigation of linear equations with restrictions. For the problem considered, we establish consistency conditions and justify the application of an iterative method.

Published

25.04.2002

Issue

Section

Research articles

How to Cite

Kucheruk, T. A., and A. Y. Luchka. “Iterative Method for the Solution of Linear Equations With Restrictions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 54, no. 4, Apr. 2002, pp. 472-8, https://umj.imath.kiev.ua/index.php/umj/article/view/4085.